Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 100, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Aug 1, 2007, 4:06 PM CDT for Maury County, Tennessee. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2007, 4:06 PM CDT (21:06 UTC)
- Expired
- Aug 1, 2007, 4:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Maury County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 4:20 PM CDT | TSTM WND DMG | 5 Nw Columbia, TN | TREES AND ELECTRIC POLES DOWN AT SANTE FE AND MT PLEASANT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1227 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 012106 SVROHX TNC119-012130- /O.NEW.KOHX.SV.W.0100.070801T2106Z-070801T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 406 PM CDT WED AUG 1 2007 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN MAURY COUNTY IN TENNESSEE... THIS INCLUDES THE CITY OF COLUMBIA... * UNTIL 430 PM CDT * AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR COLUMBIA...AND MOVING WEST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MOUNT PLEASANT BY 420 PM CDT... LAT...LON 3545 8697 3575 8696 3570 8729 3547 8727 $$ 07
1 follow-up statement
000 WWUS54 KOHX 012118 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 417 PM CDT WED AUG 1 2007 TNC119-012130- /O.CON.KOHX.SV.W.0100.000000T0000Z-070801T2130Z/ MAURY TN- 417 PM CDT WED AUG 1 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR WESTERN MAURY COUNTY... AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR COLUMBIA...MOVING WEST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MOUNT PLEASANT BY 430 PM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3545 8697 3575 8696 3570 8729 3547 8727 $$ MAG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:41 PM CDT, 25 minutes earlier.
Area forecast discussion, Aug 1, 3:41 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 341 PM CDT WED AUG 1 2007 .DISCUSSION...SURFACE MAP AT 20Z SHOWS A WEAK SURFACE BOUNDARY LYING ACROSS MIDDLE TENNESSEE, ALONG WHICH CONVECTION HAS FIRED ONCE AGAIN. TEMPERATURES IN RAIN-FREE AREAS HAVE WARMED WELL INTO THE 90S. MORNING SOUNDING FROM OHX DID SHOW AN UNSTABLE ENVIRONMENT IN PLACE, WITH A LIFTED INDEX OF -4.8, CONVECTIVE AVAILABLE POTENTIAL ENERGY OF 2,830 J/KG, AND A K-INDEX OF 33. GIVEN THAT WE PROBABLY WONT SEE ANY AIR MASS CHANGE IN THE NEXT 24 HOURS, HAVE INCLUDED ISOLATED CONVECTION IN TOMORROWS FORECAST, AS THE COMBINATION OF HEAT, MOISTURE, AND INSTABILITY WILL LIKELY PRODUCE MORE CELLS AS IN THE PAST SEVERAL DAYS. SURFACE RIDGE WILL FINALLY MOVE EAST OF THE MID STATE TOMORROW, BRINGING WEAK RETURN FLOW, CONTINUED WARM TEMPERATURES AND HIGH DEW POINTS. TEMPERATURES WILL REMAIN CONSISTENTLY IN THE LOWER TO MID 90S FOR HIGHS, AND IN THE LOWER TO MID 70S FOR LOWS THROUGHOUT THE 7-DAY FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 72 95 71 93 / 10 20 10 10 CLARKSVILLE 70 94 69 94 / 10 20 10 10 CROSSVILLE 68 87 66 88 / 10 20 10 10 COLUMBIA 72 95 71 93 / 10 20 10 10 LAWRENCEBURG 72 95 70 93 / 10 20 10 10 WAVERLY 71 95 70 94 / 10 20 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && ROSE
Hazardous weather outlook, Aug 1, 5:30 AM CDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT WED AUG 1 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-021030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 530 AM CDT WED AUG 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 13
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 4:17 PM CDT | Severe Thunderstorm Warning | OHX | Bedford | 28 min |
| Aug 1, 6:14 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 46 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.